# SDR ASOA2014021109967

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 25,994 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SUPPORT BETWEN BS 559+48 - 559+80 CORRODED AROUND NUT PLATES AND IN OPEN AREAS.  BLENDED CORROSION IAW REO 601R-53-00-526.
